|i have a problem
May 9, 2010
i have pain when urinating and blood stains what causes this?
Response from Dr. McGovern
Please see your physician. It is not related to hepatitis.
is hepa B booster necessary?
- How Does Hiv Become Aids?
- Is Gas A Symptom Of Hepatitis C?
- What If Had Sex After Taking The Pills For Chlamydia?
- What Do Shingles Look Like When They Are Drying Up?
- What Are The Chances Of Getting Herpes Through Unprotected Sex?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.